Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 31, 2012, 9:39 PM CDT for Bibb County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2012, 9:39 PM CDT (02:39 UTC)
- Expired
- Mar 31, 2012, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
County Bibb County, AL
The radar
The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
405
WWUS84 KBMX 010239
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT SAT MAR 31 2012
ALZ034-010330-
BIBB AL-
939 PM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 1030 PM CDT...
AT 937 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WOODSTOCK JUNCTION...OR 15 MILES NORTH OF
CENTREVILLE...MOVING SOUTH AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTREVILLE...
BRENT...
WEST BLOCTON...
WEST CENTREVILLE...
SIX MILE...
&&
LAT...LON 3313 8720 3318 8720 3323 8714 3294 8690
3286 8718 3313 8722
TIME...MOT...LOC 0239Z 341DEG 24KT 3317 8717
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:00 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 31, 7:00 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT SAT MAR 31 2012 .UPDATE... AVIATION DISCUSSION. && .AVIATION... 00Z TAF DISCUSSION. TS COMPLEX MOVING SOUTHWARD INTO NORTHERN PORTIONS OF THE AREA THIS EVENING. STORMS HAVE A HISTORY OF PRODUCING SEVERE WEATHER...INCLUDING LARGE HAIL. THESE STORMS WILL AFFECT BHM...ANB...AND EET. STORMS ARE GENERALLY ORIENTED AHEAD OF AND ALONG A BROKEN LINE. HAVE CHOSEN TO USE PREVAILING AND/OR TEMPOS FOR THIS ACTIVITY. WILL MAKE ADJUSTMENTS AS NEEDED...BUT STRONGER STORMS WILL PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS...AND LARGE HAIL. NOT AS CONFIDENT THAT ACTIVITY WILL MAKE IT TO TCL BEFORE DIMINISHING...OR AT LEAST NOT CONTAINING ANY LIGHTNING. HOWEVER...WILL CARRY VCTS FOR SEVERAL HOURS AFTER 04Z. AS CLOUD COVER SHIFTS SOUTHWARD...EXPECT PATCHY FOG TO DEVELOP ACROSS THE NORTHERN TERMINALS. VIS REDUCTIONS WILL DEPEND ON WHETHER HIGH CLOUDS REMAIN ACROSS THE AREA...AND WHETHER WINDS DIMINISH. BUT GIVEN THE WET SURFACE CONDITIONS POST RAINFALL...EXPECT AT LEAST PATCHY FOG WITH MVFR VIS. DO NOT EXPECT RAIN COMPLEX TO AFFECT MGM AND TOI TONIGHT...BUT CLOUD COVER SHOULD SPREAD OVER THE AREA. DEPENDING ON DEPTH OF CLOUD DECK AND HOW LONG CLOUDS REMAIN ACROSS THE AREA...WIDESPREAD FOG DEVELOPMENT COULD BE HAMPERED. THIS AREA DID RECEIVE RAINFALL THIS MORNING..AND PATCHY MVFR FOG REMAINS POSSIBLE. 14 && .SHORT TERM...TONIGHT THROUGH TUESDAY. AN UPPER LEVEL TROF AXIS (COLD POCKET) WILL PASS THROUGH NORTHERN ALABAMA AND GEORGIA THIS EVENING. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE EARLY EVENING HOURS AND AFFECT MAINLY AREAS NORTH OF I-20...WITH LARGE HAIL BEING THE PRIMARY THREAT. FOG WILL ONCE AGAIN AN ISSUE LATER TONIGHT AND THROUGH EARLY SUNDAY MORNING. THE LOWEST VISIBILITIES WILL LIKELY BE ACROSS EAST ALABAMA WHERE TEMPERATURES ARE FORECAST TO FALL SLIGHTLY BELOW THE AFTERNOON SURFACE DEWPOINTS...CONSIDERED THE CROSSOVER TEMPERATURE. THE UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHEAST STATES SUNDAY AND MONDAY AHEAD OF A DIGGING UPPER TROF OVER THE SOUTHWEST STATES. THIS WILL RESULT IN VERY WARM AFTERNOON TEMPERATURES WITH HIGHS ONCE AGAIN FLIRTING WITH RECORD VALUES. RECORD HIGHS FOR THE MAIN CLIMATE SITES ARE LISTED BELOW. A FEW OF THE MODELS CONTINUE TO SHOW ISOLATED STORMS ACROSS CENTRAL ALABAMA ON SUNDAY. THE MID LEVEL LAPSE RATES ARE NOT AS FAVORABLE ON SUNDAY DUE TO WARMING TEMPERATURES ALOFT...BUT THERE IS LITTLE OR NO CAP...SO AN ISOLATED SEVERE STORM POSSIBLE IN THE AFTERNOON. REMOVED THUNDERSTORMS FOR MONDAY AS TEMPERATURES WARM ENOUGH ALOFT TO PRODUCE A CAPPING INVERSION. .LONG TERM...WEDNESDAY THROUGH SATURDAY. THE CUT-OFF LOW WILL CONTINUE TO TRACK EAST NORTHEAST AND BRING INCREASING CHANCES OF RAIN TO ALABAMA BY WEDNESDAY. THE MODELS NORMALLY HAVE A DIFFICULT TIME WITH THE PROGRESSION OF THESE SYSTEMS AND FORECAST CONFIDENCE REMAINS LOW REGARDING AREAL COVERAGE OF RAIN FOR GIVEN DAY. THE ECMWF MODEL MAINTAINS THE STRENGTH OF THE UPPER LOW WHILE THE GFS WEAKENS THE LOW AND OPENS IT UP INTO A TROF. BOTH SOLUTIONS MAINTAIN SOME RISK OF PRECIPITATION THROUGH FRIDAY...AND NO BIG VARIATIONS IN POPS FROM ONE DAY TO THE NEXT. THE REM ANTS OF THE UPPER LOW SHOULD BE EAST OF AREA BY SATURDAY AND KEPT RAIN OUT OF THE FORECAST. 58/ROSE && .CLIMATE... AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR RECORDS. SUNDAY APRIL 1 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 86 1974 MONTGOMERY 87 1974 TUSCALOOSA 87 1970/1978 ANNISTON 87 1974 MONDAY APRIL 2 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 85 2006 MONTGOMERY 88 2006 TUSCALOOSA 88 2006 ANNISTON 87 1978 TUESDAY APRIL 3 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 87 1999 MONTGOMERY 87 1999 TUSCALOOSA 86 1963 ANNISTON 89 1999 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 54 85 58 86 59 / 30 20 10 10 10 ANNISTON 56 87 60 86 60 / 30 20 10 10 10 BIRMINGHAM 62 87 63 86 63 / 20 20 10 10 10 TUSCALOOSA 60 88 60 87 61 / 20 20 10 10 10 CALERA 60 87 62 85 62 / 20 20 10 10 10 AUBURN 60 85 63 84 63 / 20 20 10 10 10 MONTGOMERY 60 88 61 87 62 / 20 20 10 10 10 TROY 58 86 60 86 60 / 20 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 8:21 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 821 PM CDT SAT MAR 31 2012 ALZ011>015-017>050-020130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 821 PM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY MORNING HOURS TONIGHT...MAINLY FOR AREAS WEST OF INTERSTATE 65. THE PRIMARY THREAT FROM ANY SEVERE STORMS ARE LARGE HAIL...WITH DAMAGING STRAIGHT LINE WINDS A SECONDARY THREAT. AREAS OF FOG MAY REDEVELOP ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT...REDUCING VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE NEXT ROUND OF SEVERE THUNDERSTORMS WILL BE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY THURSDAY. MODELS CONTINUE TO TREND SLOWER WITH THIS SYSTEM SO THERE MAY STILL BE CHANGES AS WE APPROACH THESE DAYS. WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL HAZARDOUS DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TONIGHT AND EARLY NEXT WEEK. 14
In the hours before
Local storm report, Mar 31, 8:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL MAYLENE 33.20N 86.86W
03/31/2012 E0.25 INCH SHELBY AL TRAINED SPOTTER
PEA SIZED HAIL REPORTED ON HWY 17 NEAR FOX VALLEY.
&&
KSUMRALLLocal storm report, Mar 31, 8:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL JASPER 33.85N 87.27W
03/31/2012 E0.75 INCH WALKER AL AMATEUR RADIO
PENNY SIZE HAIL REPORTED IN JASPER.
0513 PM HAIL CURRY 33.96N 87.21W
03/31/2012 E1.25 INCH WALKER AL TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN CURRY.
0545 PM HAIL 2 SE SAND ROCK 34.23N 85.74W
03/31/2012 E0.25 INCH CHEROKEE AL AMATEUR RADIO
PEA SIZED HAIL ON COUNTY ROAD 166 NEAR SAND ROCK.
0558 PM HAIL SIPSEY 33.82N 87.09W
03/31/2012 E2.00 INCH WALKER AL TRAINED SPOTTER
0559 PM HAIL MANCHESTER 33.90N 87.25W
03/31/2012 E1.75 INCH WALKER AL TRAINED SPOTTER
GOLF BALL SIZED HAIL IN MANCHESTER. SEVERAL CAR WINDOWS
AND SUNROOFS BROKEN BY HAIL.
0610 PM TSTM WND GST 2 W SIPSEY 33.82N 87.12W
03/31/2012 E60.00 MPH WALKER AL PUBLIC
ESTIMATED 60 TO 70 MPH WINDS JUST WEST OF SISPEY NEAR
U.S. HIGHWAY 78.
0610 PM HAIL 2 W SIPSEY 33.82N 87.12W
03/31/2012 E2.00 INCH WALKER AL PUBLIC
HAIL SLIGHTLY LARGER THAN GOLFBALLS JUST WEST OF SIPSEY
NEAR U.S. HIGHWAY 78.
0610 PM HAIL ALTOONA 34.03N 86.33W
03/31/2012 E1.00 INCH ETOWAH AL LAW ENFORCEMENT
QUARTER SIZED HAIL IN ALTOONA.
0629 PM HAIL 3 N ONEONTA 33.99N 86.47W
03/31/2012 E1.00 INCH BLOUNT AL AMATEUR RADIO
QUARTER SIZED HAIL ON COUNTY ROAD 39.
0635 PM HAIL 7 ESE ONEONTA 33.91N 86.36W
03/31/2012 E0.50 INCH BLOUNT AL COCORAHS
HALF INCH HAIL REPORTED SOUTHEAST OF ONEONTA.
0639 PM HAIL JACKSONVILLE 33.81N 85.76W
03/31/2012 E0.25 INCH CALHOUN AL TRAINED SPOTTER
PEA SIZE HAIL AND 50 MPH WINDS IN JACKSONVILLE.
0651 PM HAIL NESMITH 34.18N 87.12W
03/31/2012 E1.00 INCH WINSTON AL FIRE DEPT/RESCUE
REPORTED BY FIREFIGHTER
0659 PM HAIL PARRISH 33.73N 87.28W
03/31/2012 E1.75 INCH WALKER AL LAW ENFORCEMENT
GOLF BALL SIZE HAIL COVERED THE GROUND IN PARRISH.
0703 PM HAIL PARRISH 33.73N 87.28W
03/31/2012 E1.00 INCH WALKER AL PUBLIC
QUARTER SIZE HAIL COVERING THE GROUND IN PARRISH...HAIL
WAS STILL FALLING.
0711 PM TSTM WND DMG HELICON 34.13N 87.14W
03/31/2012 WINSTON AL FIRE DEPT/RESCUE
TREE DOWN ON A HOUSE ON COUNTY ROAD 126 IN HELICON.
0714 PM HAIL BIRMINGHAMPORT 33.57N 87.11W
03/31/2012 E1.75 INCH JEFFERSON AL AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED IN BIRMINGPORT
0730 PM HAIL BIRMINGHAMPORT 33.57N 87.11W
03/31/2012 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED JUST TO THE EAST OF
BIRMINGPORT.
0739 PM HAIL 2 W BIRMINGHAMPORT 33.57N 87.14W
03/31/2012 E1.75 INCH JEFFERSON AL AMATEUR RADIO
GOLF BALL HAIL REPORTED JUST WEST OF BIRMINGPORT.
0755 PM HAIL OAK GROVE 33.46N 87.15W
03/31/2012 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND IN OAK GROVE.
0756 PM HAIL OAK GROVE 33.46N 87.15W
03/31/2012 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND IN OAK GROVE.
0803 PM HAIL OAK GROVE 33.46N 87.15W
03/31/2012 E1.25 INCH JEFFERSON AL TRAINED SPOTTER
HALF DOLLAR SIZED HAIL COVERING THE GROUND IN OAK GROVE.
0803 PM TSTM WND DMG ALPINE 33.36N 86.22W
03/31/2012 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON HWY 511 NEAR ROCKHOUSE ROAD. ESTIMATED WIND
SPEED 40 MPH.
0831 PM HAIL MAYLENE 33.20N 86.86W
03/31/2012 E0.25 INCH SHELBY AL TRAINED SPOTTER
PEA SIZED HAIL REPORTED ON HWY 17 NEAR FOX VALLEY.
&&
KSUMRALLLocal storm report, Mar 31, 8:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL NW BIRMINGHAMPORT 33.57N 87.11W
03/31/2012 E3.00 INCH JEFFERSON AL BROADCAST MEDIA
3 INCH HAIL REPORTED AT BLUFF CREEK ON THE WARRIOR RIVER.
&&
KSUMRALLSpecial weather statement, Mar 31, 9:10 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
910 PM CDT SAT MAR 31 2012
ALZ034-035-041-010300-
AUTAUGA AL-BIBB AL-CHILTON AL-
910 PM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUTAUGA...WESTERN
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 1000 PM CDT...
AT 908 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHBY...OR 8 MILES SOUTH OF MONTEVALLO...MOVING
SOUTH AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JEMISON...
LAWLEY...
CHILTON COUNTY MOTOR SPORTS PARK...
MAPLESVILLE...
POOLES CROSSROADS...
&&
LAT...LON 3264 8692 3265 8691 3267 8693 3305 8700
3306 8692 3305 8689 3307 8688 3307 8686
3307 8678 3263 8663 3258 8690
TIME...MOT...LOC 0210Z 347DEG 21KT 3298 8687
GRANTHAMSpecial weather statement, Mar 31, 9:12 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 912 PM CDT SAT MAR 31 2012 ALZ013-015-023-010300- FAYETTE AL-TUSCALOOSA AL-WALKER AL- 912 PM CDT SAT MAR 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALKER...NORTHERN TUSCALOOSA AND EASTERN FAYETTE COUNTIES UNTIL 1000 PM CDT... AT 908 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF KANSAS...OR 8 MILES SOUTH OF CARBON HILL...MOVING SOUTH AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BERRY... BOLEY SPRINGS... WEST CORONA... CORONA... THE WYE... && LAT...LON 3354 8733 3346 8758 3383 8766 3386 8746 TIME...MOT...LOC 0212Z 357DEG 22KT 3376 8757 GRANTHAM
Special weather statement, Mar 31, 9:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT SAT MAR 31 2012
ALZ034-010330-
BIBB AL-
939 PM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 1030 PM CDT...
AT 937 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WOODSTOCK JUNCTION...OR 15 MILES NORTH OF
CENTREVILLE...MOVING SOUTH AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTREVILLE...
BRENT...
WEST BLOCTON...
WEST CENTREVILLE...
SIX MILE...
&&
LAT...LON 3313 8720 3318 8720 3323 8714 3294 8690
3286 8718 3313 8722
TIME...MOT...LOC 0239Z 341DEG 24KT 3317 8717
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 47 min |
| Mar 31, 7:15 PM CDT | Special Weather Statement | BMX | Clay, Randolph, Talladega | 45 min |
| Mar 31, 7:23 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 52 min |
| Mar 31, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 51 min |
| Mar 31, 7:55 PM CDT | Special Weather Statement | BMX | Chambers, Coosa, Elmore, Lee, Tallapoosa | 50 min |
| Mar 31, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Tuscaloosa | 47 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 46 min |
| Mar 31, 8:21 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Mar 31, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 47 min |
| Mar 31, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 39 min |
| Mar 31, 8:44 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 106 min |
| Mar 31, 8:59 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Tuscaloosa | 46 min |
| Mar 31, 9:10 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 31, 9:12 PM CDT | Special Weather Statement | BMX | Walker | 48 min |
| Mar 31, 9:56 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Mar 31, 9:57 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Mar 31, 10:03 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 42 min |
| Mar 31, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Mar 31, 11:29 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.